MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that (b)(6) 2026, a 29mm navitor valve was selected for implant using a large flexnav delivery system (ds).The patient had a heavily calcified annulus.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 23mm, non-abbott balloon.The patient was observed to be hypotensive and recovered by managing with anesthetic support.During the procedure, at the time of deployment, the valve was positioned at 3mm depth across the annulus.Upon release, the valve migrated above the annulus.The valve was pulled up into the ascending aorta using a snare and a new 29mm, navitor vision valve was selected for implant using a large flexnav ds.The valve was able to be implanted.Post-implant, no coronary obstruction with good hemodynamics and no clinically significant delay was reported.The physician believes a combination of the pre-bav balloon not being big enough and significant calcification at the ncc caused the valve to migrate up.The patient was discharged.
 
Additional Manufacturer Narrative
An event of device migration upon release was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the exact cause of the reported device migration could not be determined.It is possible that the anatomical factor (heavily calcified annulus) may have contributed to device migration, however this cannot be confirmed.The surgical intervention was result of valve-in valve implant.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Information from field indicated that the valve was pulled up into the ascending aorta using a snare and a new navitor vision valve was selected for implant.Please note that per instructions for use, artmt600267458-b, "once the valve is fully deployed, repositioning and retrieval of the valve is not possible.Attempted retrieval (e.G., use of a guidewire, snare, or forceps) may cause aortic root, coronary artery, and/or myocardial damage." codes removed: health effect-clinical code: 4582.
 
Event or Problem Description
It was reported that (b)(6) 2026, a 29mm navitor valve was selected for implant using a large flexnav delivery system (ds).The patient had a heavily calcified annulus.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 23mm, non-abbott balloon.The patient was observed to be hypotensive and recovered by managing with anesthetic support by administering adrenaline.During the procedure, at the time of deployment, the valve was positioned at 3mm depth across the annulus.Upon release, the valve migrated above the annulus.The valve was pulled up into the ascending aorta using a snare and a new 29mm, navitor vision valve was selected for implant using a large flexnav ds.The valve was able to be implanted.Post-implant, no coronary obstruction with good hemodynamics and no clinically significant delay was reported.The physician believes a combination of the pre-bav balloon not being big enough and significant calcification at the ncc caused the valve to migrate up.The patient was discharged.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24432322
Report Number2135147-2026-01121
Device Sequence Number10393042
Product Code NPT
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number9092087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale